# SDR 96ZZZM91

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AT
- Make and model: Boeing 727227
- Aircraft serial: 22003
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3322037
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FIVE RED EGRESS LIGHTS AT AFT EXIT DOOR INOPERATIVE.  REMOVED AND REPLACED EGRESS LIGHTS BATTERY PACK PER MM 33-50-01, OPS CHECK GOOD.  BATTERY PACK BETWEEN AFT LAVS OVERHEAD PANEL.  (M)
